RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 12, Pages 133–156 (Mi msb1435)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantum versions of vector quality and exponential law in the frame-work of the non-matricial approach

A. Ya. Helemskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/sm1435

Full text: PDF file (588 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:12, 1841–1863

Bibliographic databases:

UDC: 517.983+517.986
MSC: Primary 46L07, 47L25; Secondary 46A32, 46B28, 47L30, 47L50
Received: 10.11.2005 and 12.07.2006

Citation: A. Ya. Helemskii, “Quantum versions of vector quality and exponential law in the frame-work of the non-matricial approach”, Mat. Sb., 197:12 (2006), 133–156; Sb. Math., 197:12 (2006), 1841–1863

Citation in format AMSBIB
\Bibitem{Hel06}
\by A.~Ya.~Helemskii
\paper Quantum versions of vector quality and exponential law in the frame-work of the non-matricial approach
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 12
\pages 133--156
\mathnet{http://mi.mathnet.ru/msb1435}
\crossref{https://doi.org/10.4213/sm1435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2437084}
\zmath{https://zbmath.org/?q=an:1177.46044}
\elib{http://elibrary.ru/item.asp?id=9433173}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 12
\pages 1841--1863
\crossref{https://doi.org/10.1070/SM2006v197n12ABEH003825}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245209100014}
\elib{http://elibrary.ru/item.asp?id=18101922}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34147147553}


Linking options:
  • http://mi.mathnet.ru/eng/msb1435
  • https://doi.org/10.4213/sm1435
  • http://mi.mathnet.ru/eng/msb/v197/i12/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Helemskii, “Nonmatricial Version of the Arveson–Wittstock Extension Principle, and Its Generalization”, Funct. Anal. Appl., 42:3 (2008), 213–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:319
    Full text:121
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020